On maximal subgroups of free idempotent generated semigroups

Gray, R and Ruskuc, N (2012) On maximal subgroups of free idempotent generated semigroups. Israel Journal of Mathematics, 189 (1). pp. 147-176. ISSN 0021-2172

Full text not available from this repository. (Request a copy)
Item Type: Article
Faculty \ School: Faculty of Science > School of Mathematics
Related URLs:
Depositing User: Users 2731 not found.
Date Deposited: 15 Feb 2013 22:44
Last Modified: 21 Apr 2020 16:21
URI: https://ueaeprints.uea.ac.uk/id/eprint/41251
DOI: 10.1007/s11856-011-0154-x

Actions (login required)

View Item View Item